# SDR DHL9970502C

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 599
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, SEAT TRACK DAMAGED STA 599.  CUT OUT DAMGED SECTION FROM 531 TO 665.  INSTALLED REPAIR PER SRM 53-10-5, N/R 5001.
